I have never been on it, but been on different types of medication and we all react differently to it. The main factor in determining if you want to stay on it is how it works for you in my opinion. Remember, that medications have to list every possible side effect even if one person out of thousand experiences it, so take that with a grain of salt in my opinion. I would take it as prescribed and keep an open line of communication open with your therapist and MD. I always have taken the benefits vs. the costs approach. If a particular medication's (any med...prescription or over the counter) benefits outweigh the side effects, then I generally choose to use it. I know it is kind of a simplistic approach, however, if you can tolerate it and it provides you a benefit in the long term, why not try it? It sounds like you have a good team working with you, but ultimately it is your choice...keep us posted!
Thanks for the input, and I do agree with you. I am not at all opposed to medication, it's just always good to hear about others experiences. I was on Cypralix and had responded well to it, so am a bit surprised I was prescribed something different, however, this is a different Dr. and in her opinion, this is a better option for me. My only concern is the drowsiness that seems to be a common complaint. I work and have a young child, and prefer to remain alert obviously. However, they did tell me to take my first dose about an hour or so before bedtime and see how it impacts me. So time will tell. She also said that this drug has an immediate effect as opposed to others that take weeks to begin to take effect. The situation yesterday sent me into crisis, so I am grateful for anything that is quick like that. Also, this one is safe to stop totally without withdrawal, so if I don't like the way it makes me feel, we can give something else a try. I am for sure open to it, but curious as it isn't one I had heard of before. Thanks so much again, I appreciate your words of wisdom!
So this drug is knocking me right off my feet. I took 1 pill 1 hour before bed and it knocked me out. So last night, I just took 1/2 pill instead, same impact. It's definately taking the edge off anxiety wise, but I don't like how deeply it makes me sleep. Does this change after my body adjusts to it a bit? It would be fine except my little guy still often wakes up in the night, and I didn't even hear him last night. My husband is home and got up with him, but he travels at times and I need to not sleep through everything. Anyone know? I do have another appointment to discuss with my Dr., but it's not for a few days. I know 2 days isn't quite enough time to give it a fair shot, so am curious if it's just an adjustment period?
Has anyone had experience with this drug? I am thinking of stopping it (apparantly you can do that with this one), but my next appointment isn't until next thursday. Not sure what to do here, but I am feeling so drugged out and almost depressed on it. Thoughts anyone?
I haven't tried Seroquel but am tempted to ask my Dr. about if it may work for me. I am going through menopause (58 yrs old) and having anxiety problems along with high blood pressure spikes. When I feel anxious in my chest, then my bp goes really high, sometimes 180 plus / 90's. I also have this terrible insomnia and taking xanax .50 at bed time to help me sleep. It doesn't work very well, but better than nothing at all. I wake up 2-3 times a night but manage to get 5 or 6 hours of sleep total. I also have nausea and flu-like symptoms and wondering if it's from the xanax. I've been on xanax for about 8 months, started at .25 mg and now .50. I just feel "icky" all the time . Any comments would be appreciated!
I can tell you that from my perspective it seems to be a fairly strong sedative. I am just taking 1/2 at night and the effect lasts a full 24 hours for me, and it definately makes me sleep. I don't think I would try it during the day as I would not want to drive on it. It leaves me feeling sluggish and sort of drugged, although it does take care of the anxiety. Everyone is different though, that's just me. I've only been on it less then a week, so am hoping that part of it wears off or I adjust, because it does work. Best of luck to you.